# SDR SWIA200110048

- Difficulty date: July 20, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 2,515 hours, 1,571 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6229336400
- Part serial: 468L
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT ENGAGED (INFLIGHT OPERATIONS) BOTH CONTROL COLUMNS JERK FORWARD AND BACK INTERMITTENTLY DURING FLIGHT.  THE FO'S INCLINOMETER WOULD ALSO DEFLECT QUICKLY LEFT AND RIGHT THEN RETURN TO CENTER POSITION.  THEN IT WOULD REPEAT. REMOVED AND REPLACED NR 1 AHC-85E. AP SYSTEM OPS CHECK GOOD IAW MM 22-10-00 AND AHC OPS CHECK GOOD IAW 34-21-00.  COMPLIED WITH CAT II AS REQUIRED. P/N:  622-9336-402  S/N ON:  5GNX  P/N OFF:  622-9336-400  S/N OFF:  468L
